Mathematical modelling of running crown forest fires

    Dmitry Barovik Affiliation
    ; Valery Taranchuk Affiliation


Adapted mathematical model for simulation of running crown forest fire propagation is considered. Simplifying assumptions, equations of the model, initial and boundary conditions, finite difference approximations are introduced. The results of computer modelling and the peculiarities of forest fire behaviour in heterogeneous forests are discussed.

First published online: 09 Jun 2011

Keyword : running crown forest fire, mathematical model, finite difference scheme, adaptation

How to Cite
Barovik, D., & Taranchuk, V. (2010). Mathematical modelling of running crown forest fires. Mathematical Modelling and Analysis, 15(2), 161-174.
Published in Issue
Apr 20, 2010
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.